# SDR ASAA2019090330607

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,127 hours, 14,041 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Frayed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N8420001 RT ENG HARNESS INSPECTION FOUND J10 HARNESS DAMAGED BY RUBBING AGAINST HPTACC VALVE STAGE 9 INLET TUBE. GROUNDED - YES. J10 HARNESS DAMAGED TO METAL BRAID 10 INCHES BEFORE DP1001. PER T/C REQUIRES REPLACEMENT. REMOVED AND REPLACED J10 HARNESS, ALL OPS NML REF AMM 73-21-06, 73-21-00. ACCOMPLISHED AND REVERSED ALT DEACT PROCEDURES 05-07-01 TABLE 3 ITEM 1. GROUND VERIFICATION SAT.
